The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Sorry death is imminent for file: ../public_html/searchroot/files/tex/v21n2/v21i2p1.tex
Sorry death is imminent for file: ../public_html/searchroot/files/tex/v21n2/v21i2p2.tex
Sorry death is imminent for file: ../public_html/searchroot/files/tex/v21n2/v21i2p3.tex
Sorry death is imminent for file: ../public_html/searchroot/files/tex/v21n2/v21i2p4.tex
You searched for ibrahim
Total of 34 results found in site

8: Paper Source PDF document

Paper's Title:

Fractional class of analytic functions Defined Using q-Differential Operator

Author(s):

K . R. Karthikeyan, Musthafa Ibrahim and S. Srinivasan

Department of Mathematics and Statistics,
Caledonian College of Engineering, Muscat,
Sultanate of Oman.
E-mail: kr_karthikeyan1979@yahoo.com

College of Engineering,
University of Buraimi, Al Buraimi,
Sultanate of Oman.
E-mail: musthafa.ibrahim@gmail.com

Department of Mathematics, Presidency College (Autonomous),
Chennai-600005, Tamilnadu,
India.
 

Abstract:

We define a q-differential fractional operator, which generalizes Salagean and Ruscheweyh differential operators. We introduce and study a new class of analytic functions involving q-differential fractional operator. We also determine the necessary and sufficient conditions for functions to be in the class. Further, we obtain the coefficient estimates, extreme points, growth and distortion bounds.



7: Paper Source PDF document

Paper's Title:

(p,q)-Lucas Polynomial and Their Applications to a Certain Family of Bi-univalent Functions Defined by Wanas Operator

Author(s):

M Musthafa Ibrahim, Saleem Ahmed

College of Engineering
University of Buraimi
Al Buraimi, P.O.Box 512,
Oman
E-mail:
musthafa.i@uob.edu.om, saleem.a@uob.edu.om 

Abstract:

In this article, by making use of (p,q)-Lucas polynomials, we introduce and investigate a certain family of analytic and biunivalent functions associated with Wanas operator which defined in the open unit disk U. Also, the upper bounds for the initial Taylor-Maclaurin coefficients and the Fekete-Szegö inequality of functions belonging to this family are obtained.



5: Paper Source PDF document

Paper's Title:

Analysis of the Dynamic Response of the Soil-pile Behavioral Model Under Lateral Load

Author(s):

Ibrahima Mbaye, Mamadou Diop, Aliou Sonko and Malick Ba

University of Thies,
Department of Mathematics, Bp 967 Thies,
Senegal.
E-mail: imbaye@univ-thies.sn
mamadou.diop@univ-thies.sn
aliousonko59@gmail.com
mmalickba@hotmail.fr
URL: https://www.univ-thies.sn
 

Abstract:

This work aims to extend and improve our previous study on mathematical and numerical analysis of stationary Pasternak model. In this paper a dynamic response of Pasternak model is considered. On the one hand we establish the existence and uniqueness of the solution by using the Lax-Milgram theorem and the spectral theory thus the existence of a Hilbert basis is shown and the spectral decomposition of any solution of the problem can be established and on the other hand the finite element method is used to determinate the numerical results. Furthermore, the influence of soil parameters Gp and Kp on the displacement of the pious is studied numerically at any time tn.



4: Paper Source PDF document

Paper's Title:

Ostrowski Type Inequalities for Lebesgue Integral: a Survey of Recent Results

Author(s):

Sever S. Dragomir1,2

1Mathematics, School of Engineering & Science
Victoria University, PO Box 14428
Melbourne City, MC 8001,
Australia
E-mail: sever.dragomir@vu.edu.au

 
2DST-NRF Centre of Excellence in the Mathematical and Statistical Sciences,
School of Computer Science & Applied Mathematics,
University of the Witwatersrand,
Private Bag 3, Johannesburg 2050,
South Africa
URL: http://rgmia.org/dragomir 

Abstract:

The main aim of this survey is to present recent results concerning Ostrowski type inequalities for the Lebesgue integral of various classes of complex and real-valued functions. The survey is intended for use by both researchers in various fields of Classical and Modern Analysis and Mathematical Inequalities and their Applications, domains which have grown exponentially in the last decade, as well as by postgraduate students and scientists applying inequalities in their specific areas.



2: Paper Source PDF document

Paper's Title:

Existence Results for Perturbed Fractional Differential Inclusions

Author(s):

Y.-K. Chang

Department of Mathematics,
Lanzhou Jiaotong University, Lanzhou, Gansu 730070, People's
Republic of China
lzchangyk@163.com


Abstract:

This paper is mainly concerned with the following fractional differential inclusions with boundary condition

A sufficient condition is established for the existence of solutions of the above problem by using a fixed point theorem for multivalued maps due to Dhage. Our result is proved under the mixed generalized Lipschitz and Carathéodory conditions.



2: Paper Source PDF document

Paper's Title:

Some Properties on a Class of p-valent Functions Involving Generalized Differential Operator

Author(s):

A. T. Yousef, Z. Salleh and T. Al-Hawary

Department of Mathematics,
Faculty of Ocean Engineering Technology and Informatics, Universiti Malaysia Terengganu,
21030 Kuala Nerus, Terengganu,
Malaysia.
E-mail: abduljabaryousef@gmail.com, zabidin@umt.edu.my

 
Department of Applied Science,
Ajloun College, Al-Balqa Applied University,
Ajloun 26816,
Jordan.
E-mail: tariq_amh@yahoo.com

Abstract:

This paper aiming to introduce a new differential operator in the open unit disc We then, introduce a new subclass of analytic function Moreover, we discuss coefficient estimates, growth and distortion theorems, and inclusion properties for the functions belonging to the class



2: Paper Source PDF document

Paper's Title:

Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

In this paper, a new Multistage Transform Method (MSDTM) has been proposed by utilizing a well-known transformation technique, the Differential Transform Method (DTM), to solve Differential Algebraic Equations (DAEs) with index 2. The advantage of the proposed scheme is that it does not require an index reduction and extends the convergence domain of the solution. Some examples for various types of problems are carried out to show the ability of MSDTM in solving DAEs. The results obtained are in good agreement with the existing literature which demonstrates the effectiveness and efficiency of the proposed method.



1: Paper Source PDF document

Paper's Title:

An Efficient Modification of Differential Transform Method for Solving Integral and Integro-differential Equations

Author(s):

S. Al-Ahmad, Ibrahim Mohammed Sulaiman*, and M. Mamat

Faculty of Informatics and Computing,
Universiti Sultan Zainal Abidin,
Terengganu, Besut Campus, 22200,
Malaysia.
E-mail: Alahmad.shadi@yahoo.com, *sulaimanib@unisza.edu.my, must@unisza.edu.my
 

Abstract:

In this paper, classes of integral and integro-differential equations are solved using a modified differential transform method. This proposed technique is based on differential transform method (DTM), Laplace transform (LT) procedure and Pad\'{e} approximants (PA). The proposed method which gives a good approximation for the true solution in a large region is referred to modified differential transform method (MDTM). An algorithm was developed to illustrate the flow of the proposed method. Some numerical problems are presented to check the applicability of the proposed scheme and the obtained results from the computations are compared with other existing methods to illustrates its efficiency. Numerical results have shown that the proposed MDTM method is promising compared to other existing methods for solving integral and integro-differential equations.



1: Paper Source PDF document

Paper's Title:

Solving Non-Autonomous Nonlinear Systems of Ordinary Differential Equations Using Multi-Stage Differential Transform Method

Author(s):

K. A. Ahmad, Z. Zainuddin, F. A. Abdullah

School of Mathematical Sciences Universiti Sains Malaysia
11800 USM Penang
Malaysia.
E-mail: abumohmmadkh@hotmail.com
zarita@usm.my
farahaini@usm.my

Abstract:

Differential equations are basic tools to describe a wide variety of phenomena in nature such as, electrostatics, physics, chemistry, economics, etc. In this paper, a technique is developed to solve nonlinear and linear systems of ordinary differential equations based on the standard Differential Transform Method (DTM) and Multi-stage Differential Transform Method (MsDTM). Comparative numerical results that we are obtained by MsDTM and Runge-Kutta method are proposed. The numerical results showed that the MsDTM gives more accurate approximation as compared to the Runge-Kutta numerical method for the solutions of nonlinear and linear systems of ordinary differential equations



1: Paper Source PDF document

Paper's Title:

Generalized Von Neumann-Jordan Constant for Morrey Spaces and Small Morrey Spaces

Author(s):

H. Rahman and H. Gunawan

Department of Mathematics,
Islamic State University Maulana Malik Ibrahim Malang,
Jalan Gajayana No.50,
Indonesia.
E-mail: hairur@mat.uin-malang.ac.id

Analysis and Geometry Group,
Faculty of Mathematics and Natural Sciences,
Bandung Institute of Technology, Bandung 40132,
Indonesia.
E-mail: hgunawan@math.itb.ac.id
URL:  http://personal.fmipa.itb.ac.id/hgunawan/

Abstract:

In this paper we calculate some geometric constants for Morrey spaces and small Morrey spaces, namely generalized Von Neumann-Jordan constant, modified Von Neumann-Jordan constants, and Zbaganu constant. All these constants measure the uniformly nonsquareness of the spaces. We obtain that their values are the same as the value of Von Neumann-Jordan constant for Morrey spaces and small Morrey spaces.



1: Paper Source PDF document

Paper's Title:

Corrigendum for Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

This article is a corrigendum to AJMAA Volume 18, Issue 2, Article 13, {PDF Link}.


Search and serve lasted 1 second(s).


© 2004-2023 Austral Internet Publishing